Mathematische Zeitschrift

, Volume 202, Issue 2, pp 251–259

Global regular solutions for the dynamic antiplane shear problem in nonlinear viscoelasticity

  • Hans Engler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andrews, G.: On the existence of solutions to the equationu tt=u xxt+σ(ux)x. J. Differ. Equations35, 200–231 (1980)Google Scholar
  2. 2.
    Andrews, G., Ball, J.M.: Asymptotic behavior and changes in phase in one-dimensional non-linear viscoelasticity. J. Differ. Equations44, 306–341 (1982)Google Scholar
  3. 3.
    Brezis, H., Wainger, S.: A note on limiting cases of Sobolev imbeddings. Commun. Partial Differ. Equations5, 773–789 (1980)Google Scholar
  4. 4.
    Clements, J.: Existence theorems for a quasilinear evolution equation. SIAM J. Appl. Math.26, 745–752 (1974)Google Scholar
  5. 5.
    Ebihara, Y.: On some nonlinear evolution equations with strong dissipation. J. Differ. Equations45, 332–355 (1982)Google Scholar
  6. 6.
    Engler, H.: Existence of radially symmetric solutions of strongly damped wave equations. In: Gill, T.L. Zachary, W.W. (eds.), Nonlinear semigroups, partial differential equations and attractors, Proceedings, Washington, D.C. 1985. (Lect. Notes Math., vol. 1248, pp. 40–51) Berlin Heidelberg New York: Springer 1987Google Scholar
  7. 7.
    Engler, H., Neubrander, F., Sandefur, J.: Strongly damped second order equations. In: Gill, T.L. Zachary, W.W. (eds.), Nonlinear semigroups, partial differential equations and attractors, Proceedings, Washington, D.C. 1985. (Lect. Notes Math., vol. 1248, pp. 52–62) Berlin Heidelberg New York: Springer 1987Google Scholar
  8. 8.
    Engler, H.: Strong solutions for strongly damped quasilinear wave equations. In: Keen, L. (ed.), The Legacy of Sonya Kovalevskaya, Contemporary Mathematics. AMS, Providence, R.I.64, 219–237 (1987)Google Scholar
  9. 9.
    Engler, H.: An alternative proof of the Brezis-Wainger inequality, Commun. Partial Differ. Equations.14, 541–544 (1989)Google Scholar
  10. 10.
    Friedman, A., Nečas, J.: Systems of nonlinear wave equations with nonlinear viscosity. Pac. J. Math.135, 27–56 (1988)Google Scholar
  11. 11.
    Goldstein, J.A.: Semigroups of linear operators and applications. New York: Oxford University Press 1985Google Scholar
  12. 12.
    Greenberg, J.M., MacCamy, R.C., Mizel, V.J.: On the existence, uniqueness, and stability of the equation σ′(u x)u xxu xxt0 u tt. J. Math. Mech.17, 707–728 (1968)Google Scholar
  13. 13.
    Greenberg, J.M.. On the existence, uniqueness, and stability of the equation ρ0 X tt=E(X x)X xx+X xxt. J. Math. Anal. Appl.25, 575–591 (1969)Google Scholar
  14. 14.
    Grisvard, P.: Elliptic problems in nonsmooth domains. Boston: Pitman 1985Google Scholar
  15. 15.
    Knowles, J.K.: On finite antiplane shear for incompressible elastic materials. J. Austral. Math. Soc. Ser. B,19, 400–415 (1975/76)Google Scholar
  16. 16.
    Ladyženskaya, O.A., Solonnikov, V.A., Ural'tseva, N.N.: Linear and quasilinear equations of parabolic type. AMS, Providence, R.I., 1968Google Scholar
  17. 17.
    Pecher, H.: On global regular solutions of third order partial differential equations. J. Math. Anal. Appl.73, 278–299 (1980)Google Scholar
  18. 18.
    Pego, R.L.: Phase transitions in one-dimensional nonlinear viscoelasticity: admissibility and stability. Arch. Rational. Mech. Anal.97, 353–394 (1987)Google Scholar
  19. 19.
    Ponce, G.: Long time stability of solutions of nonlinear evolution equations. Ph.D. Thesis, New York University, 1982Google Scholar
  20. 20.
    Renardy, M., Hrusa, W.J., Nohel, J.A.: Mathematical problems in viscoelasticity. New York: Longman Scientific & Technical/John Wiley 1987Google Scholar
  21. 21.
    Truesdell, C., Noll, W.: The nonlinear field theories of mechanics, Handbuch der Physik, vol. III/1. Berlin Heidelberg New York: Springer 1965Google Scholar
  22. 22.
    Yamada, N.: Note on certain nonlinear evolution equations of second order. Proc. Japan Acad., Ser. A55, 167–171 (1979)Google Scholar
  23. 23.
    Yamada, Y.: Some remarks on the equationy tt−σ(y x)y xxy xtx=f. Osaka J. Math.17, 303–323 (1980)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Hans Engler
    • 1
  1. 1.Department of MathematicsGeorgetown UniversityWashington, D.C.USA

Personalised recommendations